Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online
Loading Online Doctors....
  »   Hcg   »  
Showing results for :

Hcg side effects nose bleed

Premium Questions
 

Does Paroxetine side effects cause nose bleeding?

side effects is nose bleeding. I can't find a Psychiastrist in the XXXXXXX Area, Florida that would ... Paroxetine 40MG tablets and Trazodone 150 Mg. Since Tuesday of this week have been having heavy nose bleeding ...
 

High fever,nose bleed,Omnic.Side effect?

I have been taking Ominc for some time & has developed nose bleed & at times little tempreture? any correlation between these two ...
 

Is nose bleeds a side effect of ecosprin during pregnancy and is it safe to continue the medicine?

like this throughout my current pregnancy I dont have any other side affects but noticed my nose bleeds ...
 

Taking medicine for rhinitis and asthma. Feeling drowsy and occasional nose bleed. Side effect?

, however I am feeling extremely drowsy and occasional nose bleeds. I'm not sure if that could be possible side effects of Duonase. Is there any alternative for this medication. ...
 

What are the side effects of hcg diet ?

hcg diet....11th day get dizey while playing golf...also very hot am65 yrs old....have lost 10 lbs.... ...
Public Forum Discussions
 

Nose bleed, high BP. On stamlo, moxicip and pause. Side effects?

I had nose bleeding last week, The BP was that time 160/90. my family physician immediately advised ... rupture in the anrtariod. After that no bleeding. But my qu is is there any side effect of Pause 500, if I ...
 

Vaginal Bleeding and Nose Bleeding due to Cipro

Cipro Side Effects - Vaginal bleeding and nose bleeds. How long will it last? Do I need to see a Dr ... these side-effects. Thanks. ...
 

What are the side effects of Becelac Forte?

Hi I took a becelac forte today to curb nose bleeding . Since then, I am feeling extremely dizzy. Are there any side effects of the med? And if there is any side effect at all, is it serious? ...
 

Taking medication for fatty liver. Having high BP, nose bleeding. Side effects of medicine?

hey my father is 44 years old n was taking medications for fatty liver that is ursocol 450 , orlimac 120 n allopurinol for uric acid since 4 months yesterday he started having profuse nose bleed n bp ...
 

Is minor nose bleeding while sleeping a side effect of amoxicillin taken to treat strep throat?

. Is this a side effect of antibiotics or strep? They are minor and stop within 2 minutes with minimal bleeding. ...
 

Can Tonat tg cause nose bleeding?

and couldnt sleep all night. is this a side effect of the medicine?he is also taking ecospirin 10mg 1tab daily ...
 

What is the side effects of blood tranfusion?

I have been having pain in the front section of my thigh for days now, feels like deep bruise but no colour, and now have had a nose bleed. 3 months ago I had a blood transfusion , 2 pints as I was severely ...
 

Is there any side effects of adderall prescribed for ADD/ADHD?

and receive the proper treatment. I am 24, female, smoker, average body weight, minimal nose bleeds, occasional migraines. Will this medication or any amphetamine cause side effects? ...
 

Are there any side effects of loprin and exforge taken for hypertension ?

I am taking one loprin 75 and one exforge 5/80 daily prescribed by Doctor, some time my gums bleed during tooth brush at night, some time my nose bleed when blowing and recently noticed slight bleeding ...
Mobile Questions and Answers
 
Hello doctor,i took hydroxy cut fat burner just 1 cap yesterday n i hav erection dysfunction ..is it permanent ??...when will i get over it??
Hi, Thanks for contacting HCM Side effect of hydroxycut fat burner are dizziness, blurred vision, difficulty achieving an erection, nose bleeds . It is only temporary , it will over within two days. Please stop this drug . Thanks
 
does modus 10 mg have any side effects if taken daily for 6 days to delay my periods
No side effects.
 
nose bleed with headake
Hi! You don't say if you suffer from hypertension but I will suggest you to monitor your blood pressure because nose bleeding with headache can occur due to very high blood pressure.If your blood pressure is normal you should consult with a doctor to find the right cause. Take care. Dr.Rovena
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions